• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
advertise1
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Question on tren hex

youngbeast2231

Member
Registered
Joined
Sep 10, 2010
Messages
117
Been awhile since I've been on here but wanted to ask some experience users a question. I've used tren a and E plenty of times before. Recently started hex 2 weeks ago which is my first time running and I've never had sides like this. I'm only running 100 mg a week. The insomnia is miserable. Do the sides eventually subside? No point in going lower on the dose. Debating on just dropping it altogether if they don't. Thanks in advance. Usually not one to complain about sides bc I've really never experienced anything I couldn't deal with but this stuff is horrible.
 

Thaistick

Member
Registered
Joined
Jan 7, 2016
Messages
355
First time I've heard of hex being worse on sides. I'll go ahead and say it, everybody is different. Any chance it's overdosed? My hex is 150mg/ml. I don't run high doses, 100 is as high as I go any more. I don't get any insomnia but I get night sweats. However I get night sweats on anything over an HRT dose of test.
 

youngbeast2231

Member
Registered
Joined
Sep 10, 2010
Messages
117
Believe me I was shocked too. I've ran upwards of 700 mg tren a during prep and never had any problems and here I am running 100 mg of this stuff and it's driving me nuts. It's dosed at 100 mg so I've been doing 50 twice a week.
 

Allday

Member
Registered
Joined
Feb 23, 2013
Messages
730
You mentioned pinning it 2x a week. Have you tried more frequent?

When I use tren a or e I pin ed or eod regardless of the ester and sides are the exact same for me. I know tren a I will do ed and enan eod and will not notice any difference in sides.

Same goes for running long estered test or deca. Always seem to hold less water and have less sides when I keep the injects frequent.

Never ran tren hex so can't say from personal experience but might be worth trying if you haven't yet.
 

Turkishexpress

Active member
Kilo Klub Member
Registered
Joined
Feb 15, 2007
Messages
1,298
I've noticed that as you get older and/or your the amount of years you have used tren increases, the sides get worse and worse on less and less. Don't have any scientific data to back this up besides my own personal experience. I used to do 120mg tren a ed and feel great on it. Now if I do 36.5mg eod I get insomnia and massive anger issues. I made mine from pellets so things didn't change in that aspect.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
24,111
I can just say that Tren Enanthate was about like that for me and the acetate was just fine. Hex is a bit longer ester than enanthate isn't it? So having more sides makes some sense to me but your dose is so damn low. Just thinking out loud.

I used to use about 4-500 mg/wk tren A which was fine for me and then tried using the same with Tren E and I had the sides like you mention. Do you also feel really hot all day long and sweat like a pig? Maybe the gear is overdosed?

Did the sides start shortly after the first injection or did it take about 1 week or more to happen? With the half life being slow on that it builds up after a week or more.
 
Last edited:

Montego

Member
Registered
Joined
Jul 29, 2014
Messages
302
Hex is a longer ester then Enanthate yes.

At 2 weeks, I don't think I have ever been able to notice it that early.......

Also, it's known to have fewer sides for most people. I sleep like I normally do when I run hex unlike ace which does disrupt my sleep and Enanthate to a lesser extent.
 

youngbeast2231

Member
Registered
Joined
Sep 10, 2010
Messages
117
Yes it was shortly after my first pin. Within a week I started noticing it. The weird thing is I don't have night sweats just insomnia and started to notice my endurance in the gym is starting to decline. Like getting hard to breathe which is pretty normal on tren. Like I said before guys I'm no newbie. I've ran upwards of 700 mg of acetate last year during prep. 100 mg Ed for the last 4 weeks and never had sides. Now granted I've been off gear for nearly a year besides trt dose but that's it. Maybe it just hit me like a freight train too hard. This is my first time running hex, maybe I should stick to E and A lol,
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
24,111
Yes it was shortly after my first pin. Within a week I started noticing it. The weird thing is I don't have night sweats just insomnia and started to notice my endurance in the gym is starting to decline. Like getting hard to breathe which is pretty normal on tren. Like I said before guys I'm no newbie. I've ran upwards of 700 mg of acetate last year during prep. 100 mg Ed for the last 4 weeks and never had sides. Now granted I've been off gear for nearly a year besides trt dose but that's it. Maybe it just hit me like a freight train too hard. This is my first time running hex, maybe I should stick to E and A lol,

Well, we know at only 100 mg/wk this shouldn't be happening. Maybe it is contaminated with some other substance that is doing that to you? I could be lots of things. What else are you running? Maybe it another injection or oral you are using that is doing it and tren isn't even the culprit? If you are on more than one thing that is new to you, or a dose that is out of the ordinary, you will have to go back to your normal dose and play around with the variable until you really know what is causing it. If it is the Tren for sure then it either has to be highly overdosed or have an impurity in it that is causing this. I don't know how high a concentration of tren hex can be held in solution. Does the injection burn and have significant post injection pain? If there is considerable pain at the injection site that would point to a high concentration due to there being a lot of solvent in there to hold it in the oil.
 

youngbeast2231

Member
Registered
Joined
Sep 10, 2010
Messages
117
Using 200 cyp 300 sust 200 mast E 100 tren hex and 25 mg inject drol eod. Nothing crazy. Definitely on the lower end of the spectrum. No pip but no worries anymore bro. Decided to drop it anyway and got my ambien filled today so I'm Good now.
 

Staff online

  • pesty4077
    Moderator/ Featured Member / Kilo Klub
  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
511,049,310
Threads
125,402
Messages
2,442,553
Members
156,097
Latest member
Gentlepec
Top